Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 6(28), Pages 89–185 (Mi umn8775)  

This article is cited in 21 scientific papers (total in 22 papers)

Functional analysis and applied mathematics

L. V. Kantorovich


Full text: PDF file (8680 kB)

Bibliographic databases:

Citation: L. V. Kantorovich, “Functional analysis and applied mathematics”, Uspekhi Mat. Nauk, 3:6(28) (1948), 89–185

Citation in format AMSBIB
\Bibitem{Kan48}
\by L.~V.~Kantorovich
\paper Functional analysis and applied mathematics
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 6(28)
\pages 89--185
\mathnet{http://mi.mathnet.ru/umn8775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27947}
\zmath{https://zbmath.org/?q=an:0034.21203}


Linking options:
  • http://mi.mathnet.ru/eng/umn8775
  • http://mi.mathnet.ru/eng/umn/v3/i6/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Kutateladze, A. M. Rubinov, “Minkowski duality and its applications”, Russian Math. Surveys, 27:3 (1972), 137–191  mathnet  crossref  mathscinet  zmath
    2. G. O. Balabanyan, “Construction of kinetic equations for nonequilibrium quantum systems”, Theoret. and Math. Phys., 20:2 (1974), 802–811  mathnet  crossref
    3. P. P. Zhuk, L. N. Bondarenko, “On a conjecture of G. Forsythe”, Math. USSR-Sb., 49:2 (1984), 427–445  mathnet  crossref  mathscinet  zmath
    4. L. V. Kantorovich, “My journey in science (proposed report to the Moscow Mathematical Society)”, Russian Math. Surveys, 42:2 (1987), 233–270  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. P. P. Zhuk, “Asymptotic behavior of the $s$-step method of steepest descent for eigenvalue problems in Hilbert space”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 467–495  mathnet  crossref  mathscinet  zmath  isi
    6. V. I. Devkin, “A constructive iterative procedure for solving operator equations”, Comput. Math. Math. Phys., 34:11 (1994), 1469–1475  mathnet  mathscinet  zmath  isi
    7. P. F. Zhuk, “The asymptotic behaviour of the $s$-step method of steepest descent for minimizing a quadratic functional in Hilbert space”, Comput. Math. Math. Phys., 35:2 (1995), 127–137  mathnet  mathscinet  zmath  isi
    8. L. N. Bondarenko, P. Ph. Zhuk, “Accurate estimates for the speed of convergence of $s$-step iterative methods of variational type in a Hilbert space”, Comput. Math. Math. Phys., 37:11 (1997), 1259–1268  mathnet  mathscinet  zmath
    9. A. N. Konovalov, “Sopryazhenno-faktorizovannye modeli v zadachakh matematicheskoi fiziki”, Sib. zhurn. vychisl. matem., 1:1 (1998), 25–57  mathnet  mathscinet  zmath
    10. A. G. Kusraev, S. S. Kutateladze, “Chisla i prostranstva Kantorovicha”, Vladikavk. matem. zhurn., 4:1 (2002), 50–70  mathnet  mathscinet  elib
    11. A. S. Yakimov, “Odin metod resheniya nelineinogo uravneniya perenosa”, Sib. zhurn. industr. matem., 6:1 (2003), 154–162  mathnet  mathscinet  zmath
    12. A. M. Vershik, “The Kantorovich metric: initial history and little-known applications”, J. Math. Sci. (N. Y.), 133:4 (2006), 1410–1417  mathnet  crossref  mathscinet  zmath  elib  elib
    13. J. Math. Sci. (N. Y.), 133:4 (2006), 1513–1523  mathnet  crossref  mathscinet  zmath  elib
    14. A. S. Yakimov, A. G. Kataev, “Metod resheniya trekhmernogo nelineinogo uravneniya perenosa”, Sib. zhurn. industr. matem., 7:2 (2004), 148–161  mathnet  mathscinet  zmath
    15. A. S. Yakimov, A. G. Kataev, “Ob odnom metode resheniya trekhmernogo volnovogo uravneniya”, Sib. zhurn. industr. matem., 9:1 (2006), 147–160  mathnet  mathscinet
    16. P. V. Vinogradova, A. G. Zarubin, “Error estimates for the Galerkin method as applied to time-dependent equations”, Comput. Math. Math. Phys., 49:9 (2009), 1567–1575  mathnet  crossref  zmath  isi  elib  elib
    17. V. I. Gurman, I. V. Rasina, A. O. Blinov, “Evolyutsiya i perspektivy priblizhennykh metodov optimalnogo upravleniya”, Programmnye sistemy: teoriya i prilozheniya, 2:2 (2011), 11–29  mathnet  elib
    18. S. S. Kutateladze, “Idei Kantorovicha i sovremennost”, Sib. elektron. matem. izv., 9 (2012), 1–5  mathnet
    19. S. S. Kutateladze, “Mathematics and economics in the legacy of Leonid Kantorovich”, Vladikavk. matem. zhurn., 14:1 (2012), 7–21  mathnet
    20. S. S. Kutateladze, “Mathematics and economics of Leonid Kantorovich”, Siberian Math. J., 53:1 (2012), 1–12  mathnet  crossref  mathscinet  isi  elib  elib
    21. Kargin V., “Subordination For the Sum of Two Random Matrices”, 43, no. 4, 2015, 2119–2150  crossref  isi  elib  elib
    22. Fozi M. Dannan, “Generalized Kantorovich constant, a new formulation and properties”, Probl. anal. Issues Anal., 9(27):1 (2020), 38–51  mathnet  crossref  elib
  • Успехи математических наук
    Number of views:
    This page:4581
    Full text:3055
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021